MathSciNet Relay Station
MathSciNet bibliographic data
MR2775394 35Q61 (35B40 35P25 78A25)
Colombini, Ferruccio; Petkov, Vesselin; Rauch, Jeffrey Incoming and disappearing solutions for Maxwell's equations. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2163–2173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement